Page 1 of 1

rash

PostPosted: Wed Jan 31, 2007 9:04 pm
by allj
Hi Pat and others:
I developed a weird rash on my leg (secondary LE). It is little red dots spaced out a little from each other. It started on the thigh and after a week is also on my calf and near the ankle. I don't know if this is from the compression stockings or what. I was cleaning them every 3 days but now am doing it daily. Any suggestions on how to treat this. I talked to my pharmacist who said if I use an antibacterial cream I could develop a fungus infection which is worse to deal with. He suggested hydrocortisone. Has anyone had this kind of rash or used cortisone to take care of skin problems? Thanks Alan

rash

PostPosted: Thu Feb 01, 2007 6:04 pm
by suzeeq
Hi Alan, can you get to your family doctor or a dermatologist? Some rashes need treated with an oral antibiotic, but only a doctor will know for sure. They need to see it. I thnk it's a good idea to try certain things before running to the doctor like washing your garments more frequently, but since that didn't help, then I think you need a doctor's advice. Good luck. Susan

PostPosted: Fri Feb 02, 2007 3:01 pm
by Kim
Hi Alan,

I use Neosporin ointment any time I have a flair up...be it a single bump or a rash...it always clears up.

My understanding is that cortisone cream can cause more problems...not sure why.

Since your rash seems to be spreading, I would second Susan's advice and see a dr.

Kim